NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Gud day, I took one pill of Rogotinor a day after my period after an unprotected sex and 10days later my period came again, I thought it's d drug that caused it then, and after 10days again my period came. I did a urine pregnancy test and it was negative. What is the cause of it? And how can I prevent it from coming again?? "

Tags:
    User Avatar
    A 25 years year old female asked:
    2 years ago
    Gud day, I took one pill of Rogotinor a day after my period after an unprotected sex and 10days later my period came again, I thought it's d drug that caused it then, and after 10days again my period came. I did a urine pregnancy test and it was negative. What is the cause of it? And how can I prevent it from coming again??
    Dr. Tomiwa A answered:
    2 years ago
    Good afternoon, one of the side effects of the drug is the disruption of your menstrual cycle. It will normalise by itself. There is no drug without a side effect no matter how minute the side effect might be. So, It always safer to practise safe sex by using condoms to prevent unwanted pregnancy and transmission of sexually transmitted diseases. Take care
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app